Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Am I pregnant?
    avatar
    An_190700 posted:
    I recently started Yaz (bad idea), but I got past the first 3 months, then started spotting during my next pack. Recently I spotted on and off for 2 days, then it went away. I had about 9 days in between then had another quick spotting session that only lasted a few hours this time. I decided to get off of this crazy pill, but it has been 4 days off of the pill and I have had no signs of starting my period. With my old pill if I missed even one day, w/i a day or two I would begin cramping and the signs of beginning a period. I have had breat tenderness and two brief spells with nausea, but again, it could be due to the b/c pills...or am I pregnant!?

    Take the Poll

    Is it the pill or am I pregnant
    • Yes for sure
    • Probably not
    • No, for sure
    vote
    View Poll Results
    Reply


    Spotlight: Member Stories

    About a week a go, on march 7th, I sorta had sex for the first time. My boyfriend put it in, but he didn't cum. I started bleeding and so he chang...More

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.